MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH, DX SWVLK, PEEK, 1/PK, 4.75 MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. SUTR ANCH, DX SWVLK, PEEK, 1/PK, 4.75 MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number SUTR ANCH, DX SWVLK, PEEK, 1/PK, 4.75 MM
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 20th june 2025, it was reported by an arthrex employee via email that for an ar-2323bcc, suture anchor, biocomposite swivelock® c, 5.5 mm x 19.1 mm, closed eyelet, initially ar-8980p-1, dx swivelock®, 4.75 mm x 16.1 mm, peek, was inserted, the surgeon expressed concern about inadequate fixation and removed the implant.The 5.5 swivelock was discussed and accepted as an alternative.(hospital shelf stock).Due to the absence of a scout nurse, the implant was retrieved and opened without checking the expiry date by the arthrex sales rep.The implant was partially inserted before the expiry date was noticed.(suture loaded and eyelet at hole).The surgeon was immediately informed and chose to proceed with the expired implant, acknowledging the expiry for documentation purposes.The sales rep informed the regional sales manaer post op and sports rep onsite who discussed the event with the hospital staff and surgeon.This was detected during use in an ankle reconstruction atfl ib procedure on (b)(6) 2025.The procedure was completed successfully as the expired implant was implanted.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion and/or prying/leveraging the device during insertion.

Brand Name
SUTR ANCH, DX SWVLK, PEEK, 1/PK, 4.75 MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22336808
Report Number1220246-2025-02658
Device Sequence Number9126632
Product Code MAI
UDI-Device Identifier00888867319912
UDI-Public(01)00888867319912(11)241016(17)290930(10)15332684
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTR ANCH, DX SWVLK, PEEK, 1/PK, 4.75 MM
Device Catalogue NumberAR-8980P-1
Device Lot Number15332684
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Supplement Date Received by Manufacturer10/08/2025
Initial Report FDA Received Date06/26/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown